# SDR DALA2022121308048

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,324 hours, 16,319 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Unsecure
- Location: L4 Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR CAUTION ON FINAL APPEARED AND WENT AWAY TWICE.   FOUND SLIDE LIGHT ASSY FOR L4 DOOR WAS LOOSE,  SECURED THE SLIDE LIGHT ASSY. ARM/DISARM DOOR & OPS CK GOOD.
